Posted 23 April 2017 - 08:51 AM
I need bosulif to work for me so hoping I can get through it and continue. Any shared experiences, advice or tips welcome.
Posted 23 April 2017 - 01:29 PM
This was my skin rash last fall from Sprycel. It started out looking like hives. This developed to this stage in just one week. Is yours anything like this? image.jpeg 85.5KB 45 downloads
Sprycel 100. mg.
10/2015, Pleural effusions, both sides, about a 3-4 week break in Rx, reduced to 70 mg.
PEs, weren't completely gone, started building back up, about a 6-8 week break in Rx.
01/2016, Reduced to sprycel 50 mg.
10/2016, developed severe skin rash, mainly upper arms and upper legs, smaller rashes on lower arms, lower legs, upper back/neck. Rx break of about 6 weeks.
1/25/17, reduced to Sprycel 20 mg.
7/19/17, still at 20 mg Sprycel, undetectable.
11/9/17, 20 mg Sprycel, undetectable.
Posted 23 April 2017 - 05:43 PM
Posted 23 April 2017 - 07:53 PM
If you've got the benefits I would actually consider going to the ER, I had a rash and did, and they gave me a cortisone shot and it went away.
Posted 24 April 2017 - 02:12 AM
My Bosulif rash showed up a month or two after I started. My rash is almost entirely limited to a dozen or so areas on my left calf.
I have been prescribed clobetasol ointment to put on the affected areas. The ointment has reduced the severity of the rashes. Several of them have largely disappeared but some of them are still highly noticeable and somewhat bothersome.
Bosulif has been working well for me compared to other TKIs so for now I am resigned to living with the rashes.
Posted 24 April 2017 - 03:52 PM
With the exception of "thatguy" few seem to be able to tolerate Bosulif 500mg. Perhaps a reduced dose is in order. For those with images to share, it would be beneficial to others if they added those images into their signature, as part of their CML history.
For the benefit of yourself and others please add your CML history into your Signature
02/2010 Gleevec 400mg
2011 Two weakly positives, PCRU, weakly positive
2012 PCRU, PCRU, PCRU, PCRU
2013 PCRU, PCRU, PCRU, weakly positive
2014 PCRU, PCRU, PCRU, PCRU (12/07 began dose reduction w/each continuing PCRU)
2015 300, 250, 200, 150
2016 100, 50/100, 100, 10/17 TFR
2017 01/17 TFR, 04/18 TFR, 07/18 TFR 0.0012, 08/29 TFR 0.001, 10/17 TFR 0.000
2018 01/16 TFR 0.0004 ... next quarterly PCR 04/17
At the earliest opportunity, and whenever possible, lower your TKI dosage; TKIs are toxic drugs and the less we take longterm the better off we are going to be ... this is especially true for older adults.
In hindsight I should have started my dosage reduction two years earlier; it might have helped minimize some of the longterm cumulative toxic effects of TKIs that I am beset with.
longterm side-effects Peripheral Artery Disease - legs (it's a bitch); continuing shoulder problems, right elbow inflammation. GFR and creatinine vastly improved after stopping Gleevec.
Cumulative Gleevec dosage estimated at 830 grams
Taking Gleevec 400mg an hour after my largest meal of the day helped eliminate the nausea that Gleevec is notorious for.
Trey's CML Blog - Stopping - The Odds - Stop Studies - Discussion Forum Cessation Study
Big PhRMA - Medicare Status - Social Security Status - Deficit/Debt
Posted 24 April 2017 - 06:53 PM
Saw PCP this morning who gave me a solu medrol shot and a prescription for a Prednisone taper. Hives are much less inflamed and beginning to fade.
Onc advised to let rash clear, wait a week, and then resume bosulif. Hopefully problem will not reoccur. (Fingers crossed.)
Posted 25 June 2017 - 09:05 PM
The most common adverse events (>50%) reported were diarrhea (95%), nasopharyngitis (57%), and rash (57%).
1 user(s) are reading this topic
0 members, 1 guests, 0 anonymous users